A 48-year-old female asked:
Disclaimer

is it ok that elavil (amitriptyline) makes my heart beat faster and harder an hour after taking it? many thanks

1 doctor answer
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Elavil (amitriptyline): Common side-effect to elavil, (amitriptyline) depending on the dose, especially if dose was recently increased. Please inform your prescribing doc.
Answered on Mar 1, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 47-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Elavil (amitriptyline): Dose-related. The 10mg. Is lowest dose.
A 32-year-old female asked:
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
No: call your prescriber and let them know and do not take any more until get your prescribers recommendation
A 41-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Rapid heart: With limited info. About his condition & what other meds. He might be on & also what his medical condition is to begin with, i would say yes, he needs ... Read More
A 37-year-old female asked:
Dr. Adeshola Ezeokoli
19 years experience Internal Medicine
Lexapro (escitalopram): Lexapro (escitalopram) is a good medication. Ask your doctor about it.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month